# SDR FDEA201503040645

- Difficulty date: March 4, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 729 hours, 17,250 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: NRB67352
- Part serial: 48548
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO SLAT REMOVED FOR WORK ACCESS, RT HAND WING NR 7 SLAT OTBD RIB FWD HOLE BORE FOUND WORN.  RT HAND WING NR 7 SLAT OUTBOARD RIB FORWARD HOLE SPOTFACE REWORKED AND  FOUND WITHIN LIMIT AS PER SRM 57-40-02-2R FIGURE 201 REPAIR 10 AND EA 1-5750-T0316077 PART 1 STEP 2.  EXISTING THICKNESS: 0.392 INCH, MATERIAL REMOVED: 0.022 INCH, REMAINING THICKNESS: 0.370 INCH, MINIMUM ALLOWABLE: 0.340 INCH REPAIR ACCOMPLISHED AS PER EA 1-5750-T0316077 PART 1 TITLE: WINGS - FLIGHT SURFACES - RT WING - NR 7 SLAT ASSY - SRM REPAIR - RSC TRACKING " REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
